# SDR AALA201705059041

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 50,487 hours, 20,603 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD SERVICE DOOR SLIDE BUSTLE IS LOOSE AND PARTIALLY DETACHED. TIGHTENED FORWARD SERVICE DOOR SLIDE BUSTLE AS REQUIRED.
